# SDR CA151104011

- Difficulty date: November 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,945 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 10A02491004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK NOTED AREA "C" OF SC 71 APPROXIMATELY .5" IN LENGTH.  APPROXIMATELY BS 105,  LT SIDE CLUSTER AREA.  SPECIFIC CRACK LOCATION AT WELD OF DOUBLER AND GUSSET TAT: 1944.5.
